# SDR VNAA2017112199910

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R100685S
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION NOTED AT LEFT LOWER WING PLANK TRUNNION WHILE PERFORMING SB 601R-57-046.   REPLACED THE LEFT MLG TRUNNION.
